Alert archive / Georgia / Red Flag Warnings in 2009

Red Flag Warning 78, NWS Atlanta, GA

December 10, 200996 counties in Georgia

NWS Atlanta, GA issued this red flag warning at Dec 10, 2009, 3:15 PM EST for 96 counties in Georgia. It took effect at Dec 11, 2009, 10:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 10, 2009, 3:15 PM EST (20:15 UTC)
In effect from
Dec 11, 2009, 10:00 AM EST
Expired
Dec 11, 2009, 6:00 PM EST
In force
8 hr
Issued by
NWS Atlanta, GA
All 96 counties

Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Towns County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA

The radar

The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2009-12-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2009-12-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -255 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1914 m above ground
0-6 km bulk shear
95 kt
0-1 km storm-relative helicity
-255 m²/s²
0-3 km storm-relative helicity
-54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

210 
WWUS82 KFFC 102015
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
315 PM EST THU DEC 10 2009

GAZ005>009-012>016-019>025-027-030>039-041>062-066>076-078>084-
089>095-102>106-111100-
/O.NEW.KFFC.FW.W.0078.091211T1500Z-091211T2300Z/
MURRAY-FANNIN-GILMER-UNION-TOWNS-GORDON-PICKENS-DAWSON-LUMPKIN-
WHITE-FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-
POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-
OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-
ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-
FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-
TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-
HOUSTON-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-
315 PM EST THU DEC 10 2009

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM EST FRIDAY FOR 
MOST OF NORTH AND CENTRAL GEORGIA DUE TO DRY FUEL MOISTURE 
CONDITIONS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM EST FRIDAY.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH LOW RELATIVE
HUMIDITY VALUES OF 15 TO 25 PERCENT AND A NORTHEAST WIND OF 5 TO
10 MPH TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL
FORESTS. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.

PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME
CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

&&



$$
3 follow-up statements
344 
WWUS82 KFFC 110800
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 AM EST FRI DEC 11 2009

GAZ001>004-011-085-086-096>098-107>113-111600-
/O.EXA.KFFC.FW.W.0078.091211T1500Z-091211T2300Z/
DADE-WALKER-CATOOSA-WHITFIELD-CHATTOOGA-JOHNSON-EMANUEL-BLECKLEY-
LAURENS-TREUTLEN-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-
TOOMBS-
300 AM EST FRI DEC 11 2009

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST
THIS EVENING FOR NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
EST THIS EVENING.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH LOW RELATIVE
HUMIDITY VALUES OF 15 TO 25 PERCENT AND NORTH TO NORTHEAST WINDS
LESS THAN 10 MPH TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS.

THIS WARNING INCLUDES PORTIONS OF THE CHATTAHOOCHEE NATIONAL
FOREST.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.

PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME
CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

&&


$$

GAZ005>009-012>016-019>025-027-030>039-041>062-066>076-078>084-
089>095-102>106-111600-
/O.CON.KFFC.FW.W.0078.091211T1500Z-091211T2300Z/
MURRAY-FANNIN-GILMER-UNION-TOWNS-GORDON-PICKENS-DAWSON-LUMPKIN-
WHITE-FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-
POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-
OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-
ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-
FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-
TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-
HOUSTON-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-
300 AM EST FRI DEC 11 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM EST THIS EVENING FOR NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE
HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6
PM EST THIS EVENING FOR NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE
HUMIDITIES.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH LOW RELATIVE
HUMIDITY VALUES OF 15 TO 25 PERCENT AND NORTH TO NORTHEAST WINDS
LESS THAN 10 MPH TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS.

THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL
FORESTS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.

PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME
CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

&&


$$
BDL
803 
WWUS82 KFFC 111443 AAA
RFWFFC

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
943 AM EST FRI DEC 11 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-112245-
/O.CON.KFFC.FW.W.0078.091211T1500Z-091211T2300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
943 AM EST FRI DEC 11 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING FOR NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE 
HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH LOW RELATIVE
HUMIDITY VALUES OF 15 TO 25 PERCENT...AND NORTH TO NORTHEAST
WINDS LESS THAN 10 MPH...TO PRODUCE DANGEROUS FIRE WEATHER
CONDITIONS.

THIS WARNING INCLUDES PORTIONS OF THE CHATTAHOOCHEE NATIONAL
FOREST.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.

PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME
CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

&&

$$
238 
WWUS82 KFFC 112253
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
553 PM EST FRI DEC 11 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-120000-
/O.EXP.KFFC.FW.W.0078.000000T0000Z-091211T2300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
553 PM EST FRI DEC 11 2009

...RED FLAG WARNING WILL EXPIRE AT 6 PM EST THIS EVENING...

THE RED FLAG WARNING FOR NORTH AND CENTRAL GEORGIA WILL BE ALLOWED
TO EXPIRE AT 6 PM EST THIS EVENING.

AREA RELATIVE HUMIDITY VALUES HAVE RISEN ABOVE CRITICAL LEVELS.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this red flag warning went out at Dec 10, 9:01 AM EST, 6 hours 14 minutes earlier.

Area forecast discussion, Dec 10, 9:01 AM EST, 6 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
901 AM EST THU DEC 10 2009

.UPDATE...
WILL BE ISSUING A QUICK UPDATE TO THE GRIDS AND TEXT FORECAST
PRODUCTS TO ADJUST POPS AND CLOUDS A LITTLE BIT. PRECIPITATION
HAS MOVED SOUTH OF THE FORECAST AREA...AND SHOULD REMAIN THERE.
OTHERWISE THE FORECAST LOOKS GOOD FOR THE REMAINDER OF THE DAY
SO NO CHANGES MADE.

&&

.PREV DISCUSSION... /ISSUED 515 AM EST THU DEC 10 2009/

SHORT TERM /TODAY THROUGH SATURDAY/...
CURRENT RADAR LOOP SHOWS A LINE OF SHOWERS STILL HANGING OVER
EXTREME SE SECTIONS OF THE CWA THIS MORNING. THESE SHOWERS SHOULD
SLOWLY MOVE SE OVER THE NEXT FEW HOURS AS THE COLD FRONT FINALLY
MOVES OFF SHORE LATER THIS AFTERNOON. A HIGH PRESSURE RIDGE WILL
BEGIN TO BUILD INTO NW GA THIS MORNING FROM THE CENTRAL PLAINS AND
BECOME CENTERED OVER NORTHERN MS/AL/GA BY 12Z FRI. THIS RIDGE SHOULD
KEEP GA FAIRLY DRY THROUGH LATE FRI NIGHT BEFORE THE NEXT WAVE MOVES
INTO THE SOUTHEASTERN U.S. SAT. THE RIDGE SHIFTS NE INTO THE MID
ATLANTIC STATES SAT AND SETS UP A VERY STRONG WEDGE DOWN INTO GA/AL
WHICH SHOULD KEEP THE ATMOSPHERE VERY STABLE AS THE NEXT SYSTEM
MOVES IN. THIS SYSTEM WILL PUMP GULF MOISTURE NORTHWARD OVER A COOL
NE-EAST SURFACE FLOW...RESULTING IN RAIN SPREADING OVER NORTH AND
CENTRAL GA SATURDAY AND SATURDAY NIGHT. QPF NUMBER ARE SHOWING 1 TO
2 INCHES MAINLY ACROSS CENTRAL GA WITH THIS NEXT SYSTEM. SO FAR IT
APPEARS THESE RAINFALL AMOUNTS WOULD BE LOW ENOUGH TO PREVENT ANY
WIDESPREAD FLOOD PROBLEMS...BUT WILL MONITOR THE POTENTIAL CLOSELY
WITH AREA GROUNDS ALREADY WELL SATURATED.

LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
OVERRUNNING RAINS SHOULD MOVE OFF TO THE EAST LATE SUNDAY-SUNDAY
NIGHT... BUT ANY BREAK WILL BE SHORT-LIVED AS GFS AND ECMWF SHOW
ANOTHER LOW PRESSURE SYSTEM AND FRONTAL BOUNDARY MOVING ACROSS THE
LOWER MS VALLEY BY MONDAY NIGHT. THIS WILL BRING MORE RAIN TO THE
AREA THROUGH TUE. FINALLY ANOTHER RIDGE BUILDS BACK IN WED AND STAYS
ACROSS THE REGION THROUGH THE END OF NEXT WEEK.

AVIATION...
EXPECTING JUST VARYING AMOUNTS OF HIGH CLOUDS...EXCEPT AT CSG AND MCN
WHERE COULD SEE SCT/BKN MID CLOUDS MAINLY THIS MORNING AS FRONTAL
BOUNDARY MEANDERS ACROSS SOUTH GEORGIA. OTHERWISE...LOOK FOR VSBYS
TO REMAIN UNRESTRICTED...WITH WEST/NORTHWEST WINDS GENERALLY 10 TO
15 KTS...(AND GUSTS UP TO 25 KTS POSSIBLE ESPECIALLY THIS
AFTERNOON).

49

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          53  24  49  29  49 /   0   0   0  10  60
ATLANTA         50  26  48  34  47 /   0   0   0  30  70
BLAIRSVILLE     45  19  42  25  40 /   0   0   0  10  50
CARTERSVILLE    46  19  46  28  50 /   0   0   0  10  60
COLUMBUS        53  30  51  37  47 /   0   0   0  60  80
GAINESVILLE     51  21  45  29  41 /   0   0   0  10  50
MACON           53  26  51  37  45 /   5   0   0  50  80
ROME            47  21  47  25  44 /   0   0   0  10  60
PEACHTREE CITY  47  21  45  26  46 /   0   0   0  50  70
VIDALIA         55  28  51  34  48 /  10   0   0  50  80

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

20
Hazardous weather outlook, Dec 10, 5:31 AM EST, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
531 AM EST THU DEC 10 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
531 AM EST THU DEC 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SYNOPSIS...
HIGH PRESSURE WILL BUILD ACROSS THE SOUTHEASTERN U.S. THROUGH
TONIGHT...AS A COLD FRONT PUSHES OFF THE EASTERN SEA BOARD.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A SLIGHT CHANCE OF A MIXTURE OF RAIN AND SNOW OVER THE
NORTHEAST GEORGIA MOUNTAINS EARLY SATURDAY MORNING.
OTHERWISE...NO HAZARDOUS WEATHER IS ANTICIPATED DURING THE PERIOD
AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 7:08 PM ESTRiver Flood WarningFFCGwinnett4 hr
Dec 9, 7:17 PM ESTRiver Flood WarningFFCCherokee10 hr
Dec 9, 7:21 PM ESTRiver Flood WarningFFCFloyd26 hr

Nearby

Red Flag Warnings in Georgia, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.